# SDR DL72S954662

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Cracked
- Location: Ws 588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR STIFFENER, NOSE RIB ATTACH BRACKET CRACKED BETWEEN TWO LOWER FASTENERS AT NR 7 SLAT INBOARD TRACK AT APPROX IWS 588.  REPLACED STIFFENER PER MM 57-20-21.
